A danzer set for axis parallel boxes

David Simmons, Yaar Solomon

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We present concrete constructions of discrete sets in ℝd (d ≥ 2) that intersect every aligned box of volume 1 in ℝd, and which have optimal growth rate O(Td).

Original languageEnglish
Pages (from-to)2725-2729
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number6
StatePublished - 1 Jun 2016
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'A danzer set for axis parallel boxes'. Together they form a unique fingerprint.

Cite this